# SDR SWAA2016101708821

- Difficulty date: September 30, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 41,709 hours, 24,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX STIFFENER CRACKED ON REAR SPAR LOCATED AT BS 663.75, LBL 59.89.    R&R STIFFENER IAW EA AND DWG.
